SciELO - Scientific Electronic Library Online

 
vol.31 issue2Asymptotically convex Banach spaces and The Index of Rotundity ProblemSome separation axioms in L-topological spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AMEZIANE HASSANI, R; EL AMRANI, A  and  BABAHED, M. Polar topologies on sequence spaces in non-archimedean analysis. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp.103-123. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200002.

The purpose of the present paper is to develop a theory of a duality in sequence spaces over a non-archimedean vector space. We introduce polar topologies in such spaces, and we give basic results characterizing compact, C-compact, complete and AK -complete subsets related to these topologies.

Keywords : Locally K-convex topologies; non archimedean sequence spaces; Schauder basis; separated duality.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License